On the Galois theory of difference fields. (Short Communication).
Aequationes mathematicae, Tome 22 (1981), pp. 112-113 Cet article a éte moissonné depuis la source European Digital Mathematics Library

Voir la notice de l'article

@article{AM2_1981__22_136862,
     author = {Robert P. Infante},
     title = {On the {Galois} theory of difference fields. {(Short} {Communication).}},
     journal = {Aequationes mathematicae},
     pages = {112--113},
     year = {1981},
     volume = {22},
     url = {http://geodesic.mathdoc.fr/item/AM2_1981__22_136862/}
}
TY  - JOUR
AU  - Robert P. Infante
TI  - On the Galois theory of difference fields. (Short Communication).
JO  - Aequationes mathematicae
PY  - 1981
SP  - 112
EP  - 113
VL  - 22
UR  - http://geodesic.mathdoc.fr/item/AM2_1981__22_136862/
ID  - AM2_1981__22_136862
ER  - 
%0 Journal Article
%A Robert P. Infante
%T On the Galois theory of difference fields. (Short Communication).
%J Aequationes mathematicae
%D 1981
%P 112-113
%V 22
%U http://geodesic.mathdoc.fr/item/AM2_1981__22_136862/
%F AM2_1981__22_136862
Robert P. Infante. On the Galois theory of difference fields. (Short Communication).. Aequationes mathematicae, Tome 22 (1981), pp. 112-113. http://geodesic.mathdoc.fr/item/AM2_1981__22_136862/